| Model Number |
500004500500 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank mini, when the user tried to retrieve medication (ciprofloxacin hcl 250mg tablet), the screen was frozen.The customer stated that there was a delay in patient care.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 16-apr-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the screen was frozen.The technical support specialist (tss) remotely connected to the cabinet and found the application causing the screen to remain frozen.Closed and relaunched the application, then asked the user to retry the transaction.The user was able to successfully issue the medication, and the screen responded normally thereafter.The system functioned as intended after the technical support specialist troubleshot the device.